Hyperbolic unit groups

Juriaans, S. O. ; Passi, I. B. S. ; prasad, Dipendra (2004) Hyperbolic unit groups Proceedings of the American Mathematical Society, 133 (2). pp. 415-432. ISSN 0002-9939

PDF - Publisher Version

Official URL: http://www.ams.org/journals/proc/2005-133-02/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9939-04-07578-1


In this paper we study the groups G whose integral group rings have hyperbolic unit groups U(ZG). We classify completely the torsion subgroups of U(ZG) and the polycyclic-by-unite subgroups of the group G. Finally, we classify the groups for which the boundary of U(ZG) has dimension zero.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:56776
Deposited On:25 Aug 2011 10:04
Last Modified:18 May 2016 08:27

Repository Staff Only: item control page